# SDR SWIA202510240006

- Difficulty date: October 6, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N305SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000866
- Aircraft time: 11,954 hours, 8,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK BETWEEN FR 84/85 HAS CORROSION.  (C-CHECK RO 10/23/2025)EVALUATED CORROSION ON RH SEAT TRACK BETWEEN FR 84/85(DAMAGE ON CROWN TEETH) AND REMOVED DAMAGE BY BLENDING. MAX. MEASURED MATERIAL LOSS ON CROWN TOOTH FR84-85= 0.3", L=0.380", W=0.3", MAX. ALLOWABLE MATERIAL LOSS ON CROWN TOOTH IS 0.013". DAMAGE FOUND TO BE WITHIN LIMITS REF ETD2025-170-929909.  SEE CONTINUE CARD FOR WORK PERFORMED.
